# SDR 95ZZZM117

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5754 · Leading Edge Devices
- Part: Rivet
- Condition: Popped
- Location: Nr 9 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD POPPED ON FORWARD SPAR CAP AFT OF NR 9 SLAT (INBOARD END).  REPLACED RIVET PER BOEING SRM 51-30-03.  (M)
